Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Intermediate value theorems and fixed point theorems for semi-continuous functions in product spaces

Author: Jean Guillerme
Journal: Proc. Amer. Math. Soc. 123 (1995), 2119-2122
MSC: Primary 54H25
MathSciNet review: 1246525
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an intermediate value theorem for noncontinuous functions; as consequences, we obtain coincidence and fixed points theorems for nonmonotone and noncontinuous functions defined and with values in a product space $ {\mathbb{R}^I}$. Some of them, even when the index set I is a singleton, improve recent statements of S. Schmitd.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25

Retrieve articles in all journals with MSC: 54H25

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society